# SDR 04FDEA02884

- Difficulty date: October 7, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N68058
- Make and model: Doug DC-10-10F
- Aircraft serial: 46705
- Aircraft time: 49,035 hours, 23,532 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: ALC7084
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INBOARD TRAILING EDGE, STABILIZER TO STABILIZER BOX SAFETY LINK, OUTBOARD ATTACH CLEVIS BUSHING WORN AND MIGRATED THROUGH STABILIZER LOWER INBOARD ACCESS PANEL 334MB.  REMOVED FITTING FOR INSTALLATION OF REPAIR BUSHING IAW FEDEX DC10 SRM 55-10-00 VOL 1.  REMOVED AND REINSTALLED BEARING, HAND STAKED IAW FEDEX EA 8-5510-81489, HORIZONTAL STABILIZER SIDE LOAD SUPPORT FITTING.  REINSTALLED FITTING IAW FEDEX DC10 SRM 51-31-01 VOL II, REMOVED AND REINSTALLED FORWARD BULKHEAD ACCESS PANEL AND HORIZONTAL STABILIZER LEADING EDGE IAW FEDEX DC10 SRM 51-31-01 VOL II AND DC10 MM 55-30-01-2.  REFERENCE NONROUTINE N02092.
